# SDR SABA011055

- Difficulty date: October 21, 2001
- Submitted: October 28, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,161 hours, 42,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: CC846
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 801 FLIGHT 5248, CHARLOTTE TO TALLAHASSEE; DURING PRE-FLIGHT INSPECTION THE AIRCREW FOUND THE CABIN EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND THE LIGHT SWITCH ON.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACKS.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
